** On a new construction of axes of an ellipse from the conjugate diameters or similar conditions

Bohumil Chalupníček

Časopis pro pěstování mathematiky a fysiky (1904)

  • Volume: 033, Issue: 2, page 226-233
  • ISSN: 1802-114X

How to cite

top

Chalupníček, Bohumil. "O novém sestrojování os ellipsy ze sdružených průměrů aneb za podobných podmínek." Časopis pro pěstování mathematiky a fysiky 033.2 (1904): 226-233. <http://eudml.org/doc/26453>.

@article{Chalupníček1904,
author = {Chalupníček, Bohumil},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {2},
pages = {226-233},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {O novém sestrojování os ellipsy ze sdružených průměrů aneb za podobných podmínek},
url = {http://eudml.org/doc/26453},
volume = {033},
year = {1904},
}

TY - JOUR
AU - Chalupníček, Bohumil
TI - O novém sestrojování os ellipsy ze sdružených průměrů aneb za podobných podmínek
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1904
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 033
IS - 2
SP - 226
EP - 233
LA - cze
UR - http://eudml.org/doc/26453
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.